Alert archive / New York / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 53, NWS Albany, NY

July 27, 20185 counties in New York

NWS Albany, NY issued this severe thunderstorm warning at Jul 27, 2018, 1:00 PM EDT for 5 counties in New York. It was in force for 60 min. 17 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 27, 2018, 1:00 PM EDT (17:00 UTC)
Expired
Jul 27, 2018, 2:00 PM EDT
In force
60 min
Issued by
NWS Albany, NY
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Albany County, NY, Rensselaer County, NY, Saratoga County, NY, Schenectady County, NY, Washington County, NY

The radar

The Albany radar (KENX), 28 km from the middle of the area, began a volume at 17:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 27, 1:28 PM EDTHAIL 1.51 Ne Loudonville, NY
Jul 27, 1:30 PM EDTTSTM WND DMGClifton Park, NYSEVERAL LARGE TREE LIMBS DOWN.
Jul 27, 1:30 PM EDTHAIL 1.5Colonie, NY
Jul 27, 1:33 PM EDTHAIL 1.25Watervliet, NY
Jul 27, 1:35 PM EDTTSTM WND DMG1 Ne Menands, NYWIRES DOWN
Jul 27, 1:35 PM EDTHAIL 1.25Colonie, NY
Jul 27, 1:37 PM EDTHAIL 1Latham, NY
Jul 27, 1:40 PM EDTTSTM WND DMGWatervliet, NYTREE LIMBS DOWN
Jul 27, 1:40 PM EDTHAIL 1Watervliet, NYTREE LIMBS DOWN
Jul 27, 1:41 PM EDTTSTM WND DMG2 Ese Westmere, NYWIRES DOWN
Jul 27, 1:41 PM EDTHAIL 1.25Colonie, NY
Jul 27, 1:42 PM EDTTSTM WND DMGWatervliet, NYSEVERAL TREE LIMBS DOWN.
Jul 27, 1:42 PM EDTHAIL 1.75Watervliet, NYSEVERAL TREE LIMBS DOWN.
Jul 27, 1:49 PM EDTHAIL 0.751 Wsw Latham, NY
Jul 27, 1:55 PM EDTTSTM WND DMG1 N Sycaway, NYNUMEROUS LARGE TREE LIMBS AND TREES DOWN.
Jul 27, 2:00 PM EDTTSTM WND DMG2 N Sycaway, NYPOWER LINES AND POWER POLE DOWN. SOME LARGE TREE LIMBS ALSO DOWN.
Jul 27, 2:05 PM EDTTSTM WND DMGWatervliet, NYSEVERAL LARGE TREE LIMBS AND WIRES DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 15 storm reports to this severe thunderstorm warning; the first came 28 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 5.0 hours before the alert went out and 7 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2018-07-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 432 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2018-07-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 39 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
432 J/kg
Mixed-layer CIN
-72 J/kg
Mixed-layer LCL
1033 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
39 m²/s²
0-3 km storm-relative helicity
98 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted.

885 
WUUS51 KALY 271700
SVRALY
NYC001-083-091-093-115-271800-
/O.NEW.KALY.SV.W.0053.180727T1700Z-180727T1800Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Albany NY
100 PM EDT FRI JUL 27 2018

The National Weather Service in Albany has issued a

* Severe Thunderstorm Warning for...
  Southeastern Schenectady County in east central New York...
  Northern Albany County in east central New York...
  Southeastern Saratoga County in east central New York...
  Southwestern Washington County in east central New York...
  Northern Rensselaer County in east central New York...

* Until 200 PM EDT.

* At 1259 PM EDT, a severe thunderstorm was located over Altamont, or
  near Rotterdam, moving northeast at 30 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* This severe thunderstorm will be near...
  Rotterdam and Guilderland around 110 PM EDT.
  Albany, Schenectady, Colonie, Scotia and East Glenville around 115 
  PM EDT.
  Niskayuna, Alplaus and Loudonville around 120 PM EDT.
  Clifton Park, Watervliet and Latham around 125 PM EDT.
  Cohoes, Green Island and Country Knolls around 130 PM EDT.
  Troy, Waterford and Round Lake around 135 PM EDT.
  Mechanicville around 140 PM EDT.

Other locations impacted by this severe thunderstorm include Shakers,
Bleecker Stadium, Clarksville, Glenridge, Albia, Johnsonville,
Harding Crossing, Willow Glen, Wayville and Princetown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

Please report hail size...damaging winds and reports of trees down to
the National Weather Service by email at Alb.Stormreport@noaa.gov...
On Facebook at www.facebook.com/nwsalbany or twitter @nwsalbany

&&

LAT...LON 4254 7400 4275 7417 4310 7355 4283 7334
TIME...MOT...LOC 1659Z 235DEG 27KT 4270 7400 

HAIL...1.00IN
WIND...60MPH
 
$$

Wasula
1 follow-up statement
592 
WWUS51 KALY 271730
SVSALY

Severe Weather Statement
National Weather Service Albany NY
130 PM EDT FRI JUL 27 2018

NYC001-083-091-093-115-271800-
/O.CON.KALY.SV.W.0053.000000T0000Z-180727T1800Z/
Schenectady NY-Albany NY-Saratoga NY-Washington NY-Rensselaer NY-
130 PM EDT FRI JUL 27 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 PM EDT
FOR SOUTHEASTERN SCHENECTADY...NORTHEASTERN ALBANY...SOUTHEASTERN
SARATOGA...SOUTHWESTERN WASHINGTON AND NORTHERN RENSSELAER
COUNTIES...

At 129 PM EDT, a severe thunderstorm was located near Clifton Park,
moving northeast at 30 mph. Anothr thunderstorm is near Loudonville.

HAZARD...Golf ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

This severe storm will be near...
  Center Brunswick around 135 PM EDT.
  Mechanicville around 140 PM EDT.

Other locations impacted by this severe thunderstorm include Shakers,
Bleecker Stadium, Glenridge, Albia, Johnsonville, Harding Crossing,
Willow Glen, Wayville, Woodruff Heights and Elnora.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4261 7383 4284 7401 4310 7355 4283 7334
TIME...MOT...LOC 1729Z 235DEG 27KT 4283 7375 

HAIL...1.75IN
WIND...60MPH
 
$$

Wasula

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 27, 12:45 PM EDT, 15 minutes earlier.

Area forecast discussion, Jul 27, 12:45 PM EDT, 15 minutes before
Area Forecast Discussion
National Weather Service Albany NY
1245 PM EDT Fri Jul 27 2018

.SYNOPSIS...
A weak cold front will track through our region this afternoon
and evening with showers and scattered thunderstorms, some
severe. Another weak reinforcing cold front will track through our
area Saturday with additional isolated to scattered showers and
thunderstorms. High pressure and drier weather are expected
Sunday into the beginning of the work week.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Updated at 12:45. Storms are beginning to pop up across central
NY into Vermont as of early this afternoon. Latest SPC analysis
is showing MLCAPE values from 1000 to 1500 J/kg over the Hudson
Valley into western New England. Strongest storm in our
immediate area is over eastern Schoharie and southwest
Schenectady counties and probably has some small hail it. Expect
coverage of storms to continue to increase through 20z with a
tendency for storms to merge into a broken line toward 20z.

Updated at 10:30 am. Current forecast is on track. Made some
minor tweaks to pops to account for latest timing estimates of
convection which is still expected to develop this afternoon.
Currently we are seeing just a few light showers over central NY
with dry conditions across eastern NY and western New England.
Patchy clouds are moving across the area, however there will be
enough sunshine to allow for continued gradual destabilization
into this afternoon. Current dew points are in the upper 60s to
near 70 for most of the area with latest SPC meso-analysis
showing MLCAPE values of around 500 J/kg and surface based CAPEs
from 1000 to 2000 J/kg. Expect the light showers over central
New York to intensify and organize into a broken line as they
move east toward eastern NY through early afternoon. Latest HRRR
and NAM nest are in reasonably good agreement with this
scenario. Given expected MLCAPE values approaching 2000 J/kg
over the mid-Hudson Valley into western Ct late today with mid-
level flow of 30-40 kts and moderately steep low-level lapse
rates expect that a few storms will reach severe limits later
this afternoon with the best chance south and east of Albany.
Localized heavy rain will also be possible with any training
line segments. Previous discussion is below.

Updated at 8:30 am. Quick update to keep fog in the grids for
the Connecticut valley in eastern Vermont for a few more hours.
Latest visible satellite image shows a band of thicker fog and
clouds in the valley as of 815 am. Still expecting this to
dissipate between 9 and 10 am. Previous discussion is below.

Band of moisture along a low level wind shift boundary in
western NY/PA extending into northern NY will build east through
the day. Leading edge of cloudiness and scattered showers is
slow to advance east. Much of eastern NY and western New England
outside of the southern Adirondacks has little cloud cover.

There should be enough sun in much of eastern NY and western New
England to warm up and destabilize the region through the
morning and early afternoon. Midlevel lapse rates do steepen to
about 6.5C/Km which is steep enough to accelerate updrafts once
convection forms.

While low level thermal and wind related forcing is weak,
midlevel winds are a bit stronger, resulting in enough deep
layer shear for some organized thunderstorms to potentially
form. Some scattered storms could have hail and damaging winds.
There could be some locally heavy rain, too, as some linear
convective elements could train as the low level wind shift
boundary is somewhat parallel to steering flow.

There is a slight risk for excessive rainfall but it looks to
be potentially highly localized mainly in the eastern
Catskills, Berkshires and NW CT, as well as the usual urban
areas in eastern NY and western New England. If the threat for
more widespread excessive rainfall increases, a flash flood
watch may be needed later today.

Highs this afternoon are expected to reach the mid to upper 80s
but upper 70s to lower 80s higher terrain.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH SUNDAY NIGHT/...
Upper energy in southern Canada will be slow to exit. So, the
actual cold front will track through our region Saturday.
However, the low level forcing and instability is expected to be
less than today. Midlevel lapse rates will be steepest in
northern areas but not quite as steep as today. Boundary layer
flow will still be somewhat weak and will shift from west
southwest to west northwest. The thermal and moisture gradient
along the cold front is relatively diffuse.

There could be isolated to scattered thunderstorms along the
front Saturday with best coverage in northern areas where there
is a marginal risk of severe thunderstorms. Outside of the
showers and storms, there should be intervals of sun, which
would help temperatures reach the lower to mid 80s but cooler in
higher terrain.

Sunday is expected to be dry with humidity levels noticeably
lower. Highs Sunday in the upper 70s to lower 80s but cooler in
higher terrain.

&&

.LONG TERM /MONDAY THROUGH THURSDAY/...
It still appears that the upper level pattern will transition back
to a similar one as this past week, with strong ridging building
westward from the western Atlantic Ocean, and mid/upper tropospheric
troughing across the Mississippi Valley/Great Lakes region. This
will allow for a return to warm and humid conditions, along with the
threat of at least scattered, mainly diurnally-driven
showers/thunderstorms late Tuesday through Thursday as a southwest
flow develops aloft between these two main atmospheric features.

It appears Monday that enough mid/upper level ridging may be in
place to limit shower potential outside of isolated showers across
portions of the eastern Catskills and southwest Adirondacks. Highs
Monday ranging from the mid 70s across higher terrain areas, to the
lower/mid 80s in valley areas below 1000 feet.

Will introduce scattered showers/thunderstorms for Tuesday through
Thursday, with chance PoPs indicated, although best chances most
likely will be tied to diurnally-favored afternoon/early evening
times, outside of any individual synoptic forcing from embedded
upper level impulses within the developing southwest flow aloft. One
such impulse may increase coverage of showers/thunderstorms for
Wednesday, when some likely PoPs are indicated.

The one difference between this week's pattern, and next, appears to
be that the upper level ridging building westward will be slightly
farther south compared to this past week, which may favor a more
southwest/west southwest flow in the lower/mid levels of the
atmosphere, allowing for slightly less coverage of showers/storms,
and warmer temperatures. For now, daytime highs in the 80s are
indicated, however, would not be surprised if even warmer max temps
occurred by Thursday in valley areas. Dewpoints will be reaching the
upper 60s to lower 70s, so it will be quite humid once again.
Overnight lows mainly in the 60s Tuesday morning, although some 50s
will be possible across the southern Adirondacks and southern VT.
Lows Wednesday-Thursday mornings mainly in the 60s to lower 70s.

&&

.AVIATION /18Z FRIDAY THROUGH WEDNESDAY/...
An upper level trough and surface cold front will approach from
the Great Lakes region today, and track through the TAF sites
later this afternoon and evening.

Low clouds/fog should burn off at KPSF by 13Z/Fri. Otherwise,
midlevel clouds will increase ahead of the aforementioned
upper level trough and surface frontal boundary.
Destabilization ahead of the front is expected to lead to
scattered showers and thunderstorms for the afternoon into the
evening hours. Have indicated this threat with a PROB30 group in
the TAFs with MVFR/IFR conditions, although T-storms could
develop a couple of hours earlier than indicated at KGFL and
KALB.

Showers/thunderstorms could linger until 03Z-05Z/Sat at KGFL and
KALB, and perhaps slightly later at KPSF and KPOU. After
showers/thunderstorms taper off, there is a good chance for
MVFR Cigs and Vsbys to develop, especially after 08Z/Sat. There
is a chance that conditions could be lower, into the IFR
category.

South to southwest winds will develop this morning and increase
to 8-12 KT by afternoon, and should become gusty at KALB and
KGFL with gusts up to 20 KT possible. Winds will become
light/variable to calm this evening through daybreak Saturday.

Winds will be much stronger, and variable in direction in and
near any thunderstorms.

Outlook...

Saturday Night: No Operational Impact. NO SIG WX.
Sunday: No Operational Impact. NO SIG WX.
Sunday Night: No Operational Impact. NO SIG WX.
Monday: No Operational Impact. NO SIG WX.
Monday Night: Low Operational Impact. Isolated SHRA.
Tuesday: Moderate Operational Impact. Chance of SHRA...TSRA.

&&

.FIRE WEATHER...
A weak cold front will track through our region this afternoon
and evening with showers and scattered thunderstorms, some
severe. Another weak reinforcing cold front will track through
our area Saturday with additional isolated to scattered showers
and thunderstorms. High pressure and drier weather are expected
Sunday into the beginning of the work week. Well over a quarter
inch of rain has fallen across the region through Thursday
morning, with over 3 inches of rain in some areas. Humidity
values will continue to be elevated through Saturday.

&&

.HYDROLOGY...
Strong to severe thunderstorms will be possible along and ahead
of a weak cold front, with damaging winds, small hail and
locally heavy rainfall possible. Total rainfall from the front
will range from a quarter of an inch to an inch.

There is a slight risk of excessive rainfall this afternoon and
evening. Some slow moving lines of thunderstorms could form
that may produce localized rainfall amounts of 2 to 3 inches. An
upper level disturbance will follow on Saturday with additional
light rainfall.

High pressure will build in for the the 2nd half of the weekend
with fair and dry weather allowing river flows to recede from
the recent heavy rainfall in some portions of the ALY HSA.

For details on specific area rivers and lakes, including
observed and forecast river stages and lake elevations, please
visit the Advanced Hydrologic Prediction Service /AHPS/ graphs
on our website.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...None.
NY...None.
MA...None.
VT...None.

&&

SYNOPSIS...NAS
NEAR TERM...MSE/NAS
SHORT TERM...NAS
LONG TERM...KL
AVIATION...KL
FIRE WEATHER...NAS
HYDROLOGY...
Hazardous weather outlook, Jul 27, 4:52 AM EDT, 8 hours 8 minutes before
Hazardous Weather Outlook
National Weather Service Albany NY
452 AM EDT Fri Jul 27 2018

CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066-
082>084-VTZ013>015-281100-
Northern Litchfield-Southern Litchfield-Northern Berkshire-
Southern Berkshire-Northern Herkimer-Hamilton-Southern Herkimer-
Southern Fulton-Montgomery-Northern Saratoga-Northern Warren-
Northern Washington-Schoharie-Western Schenectady-
Eastern Schenectady-Southern Saratoga-Western Albany-Eastern Albany-
Western Rensselaer-Eastern Rensselaer-Western Greene-Eastern Greene-
Western Columbia-Eastern Columbia-Western Ulster-Eastern Ulster-
Western Dutchess-Eastern Dutchess-Northern Fulton-Southeast Warren-
Southern Washington-Bennington-Western Windham-Eastern Windham-
452 AM EDT Fri Jul 27 2018

This Hazardous Weather Outlook is for northwestern Connecticut,
western Massachusetts, east central New York, eastern New York and
southern Vermont.

.DAY ONE...Today and Tonight.

The Storm Prediction Center has placed most of eastern New York and
adjacent western New England within a Marginal to Slight Risk for
severe thunderstorms for this afternoon and evening. Damaging wind
gusts and hail one inch in diameter or greater would be the primary
threats from these scattered thunderstorms.

There is a marginal to slight risk for excessive rainfall this
afternoon and evening. Some lines of slow moving thunderstorms could
produce highly localized nuisance flooding, mainly in urban and poor
drainage areas and low spots in hilly terrain. If the threat for more
widespread flooding increases, a flash flood watch may be needed
later today.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Scattered thunderstorms are possible Saturday afternoon.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Jul 27, 12:20 PM EDT, 40 minutes before
Special Weather Statement
National Weather Service Albany NY
1220 PM EDT FRI JUL 27 2018

NYZ047>049-051-052-271700-
Eastern Albany-Eastern Schenectady-Schoharie-Western
Schenectady-Western Albany-
1220 PM EDT FRI JUL 27 2018

...A STRONG THUNDERSTORM WILL AFFECT SCHENECTADY...NORTHERN ALBANY
AND NORTHEASTERN SCHOHARIE COUNTIES...

At 1219 PM EDT, a strong thunderstorm was located over Schoharie, or
10 miles east of Cobleskill, moving northeast at 25 mph.

Winds in excess of 40 mph and pea size hail are possible with this
storm.

This storm will be near...
  Berne around 1235 PM EDT.
  Delanson around 1240 PM EDT.
  Duanesburg around 1250 PM EDT.
  Altamont around 1255 PM EDT.
  Schenectady, Rotterdam, Scotia, Guilderland, Niskayuna, East
  Glenville and Rotterdam Junction around 100 PM EDT.

Other locations impacted by this storm include Shakers, East Berne,
Glenridge, West Berne, Huntersland, Harding Crossing, Gifford, Knox,
Quaker Street and Aqueduct.

This Includes The Following Highways...
 Interstate 88 between exits 23 and 25.
 Interstate 90 between exits 3 and 26.
 Interstate 890 between exits 1a and 9.
 Interstate 87 between exits 24 and 4.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4292 7398 4290 7396 4291 7393 4287 7390
      4285 7390 4285 7388 4283 7388 4283 7387
      4270 7377 4254 7430 4269 7442
TIME...MOT...LOC 1619Z 240DEG 20KT 4266 7427

DBT

The office that day

Everything else NWS Albany, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 26, 11:32 PM EDTSpecial Weather StatementALYHerkimer58 min
Jul 27, 12:19 AM EDTSpecial Weather StatementALYHerkimer26 min
Jul 27, 1:50 AM EDTSpecial Weather StatementALYHamilton55 min
Jul 27, 12:20 PM EDTSpecial Weather StatementALYSchenectady40 min
Jul 27, 1:20 PM EDTSpecial Weather StatementALYWashington25 min
Jul 27, 1:45 PM EDTAreal Flood AdvisoryALYAlbany, Rensselaer96 min
Jul 27, 1:50 PM EDTSpecial Weather StatementALYWashington25 min
Jul 27, 1:51 PM EDTSpecial Weather StatementALYUlster39 min
Jul 27, 1:56 PM EDTSevere Thunderstorm WarningALYAlbany, Rensselaer, Saratoga, Washington64 min
Jul 27, 2:03 PM EDTSevere Thunderstorm WarningALYAlbany, Rensselaer, Saratoga27 min
Jul 27, 2:15 PM EDTSpecial Weather StatementALYDutchess30 min
Jul 27, 2:19 PM EDTSpecial Weather StatementALYWashington26 min
Jul 27, 2:50 PM EDTSpecial Weather StatementALYSaratoga40 min
Jul 27, 3:01 PM EDTSpecial Weather StatementALYRensselaer44 min
Jul 27, 3:12 PM EDTSevere Thunderstorm WarningALYDutchess51 min
Jul 27, 3:46 PM EDTSpecial Weather StatementALYUlster59 min
Jul 27, 3:58 PM EDTSpecial Weather StatementALYOtsego32 min
Jul 27, 4:18 PM EDTSpecial Weather StatementALYRensselaer27 min
Jul 27, 4:37 PM EDTSpecial Weather StatementALYSchoharie23 min
Jul 27, 4:44 PM EDTSpecial Weather StatementALYUlster31 min
Jul 27, 4:49 PM EDTSevere Thunderstorm WarningALYColumbia, Dutchess, Greene, Ulster56 min
Jul 27, 4:51 PM EDTSevere Thunderstorm WarningALYAlbany, Montgomery, Schenectady, Schoharie39 min
Jul 27, 4:53 PM EDTSpecial Weather StatementALYDutchess37 min
Jul 27, 5:00 PM EDTSpecial Weather StatementALYAlbany30 min
Jul 27, 5:12 PM EDTAreal Flood AdvisoryALYUlster2 hr
Jul 27, 5:17 PM EDTAreal Flood AdvisoryALYUlster3 hr
Jul 27, 5:17 PM EDTSpecial Weather StatementALYUlster28 min
Jul 27, 5:23 PM EDTSevere Thunderstorm WarningALYColumbia, Dutchess, Ulster67 min
Jul 27, 5:30 PM EDTSpecial Weather StatementALYColumbia30 min
Jul 27, 5:33 PM EDTSpecial Weather StatementALYMontgomery27 min
Jul 27, 6:00 PM EDTSpecial Weather StatementALYColumbia30 min
Jul 27, 6:07 PM EDTSpecial Weather StatementALYUlster23 min
Jul 27, 6:11 PM EDTSpecial Weather StatementALYSaratoga34 min
Jul 27, 6:41 PM EDTSpecial Weather StatementALYDutchess34 min
Jul 27, 6:44 PM EDTSpecial Weather StatementALYWashington46 min
Jul 27, 6:53 PM EDTSpecial Weather StatementALYDutchess67 min
Jul 27, 7:48 PM EDTAreal Flood AdvisoryALYDutchess117 min

Nearby

Severe Thunderstorm Warnings in New York, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.